# SDR DHL9870910C

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, NR 5 FLAP TRACK FIXED FAIRING HAS CRACKED RIB AT AFT END.  REMOVED AND REPLACED CRACKED RIB PER SRM 51-30-2, N/R 2241.
